# SDR AWXA200700177

- Difficulty date: January 14, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945236
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - L1 DOOR INNER SKIN CRACKED, BS 347.30, BETWEEN BEAM 12 - BEAM 13 AT NR 6 STOP PIN FITTING FROM TOP.  REPAIRED L1 DOOR INNER SKIN, BS 347.30, BETWEEN BEAM 12 - BEAM 13 AT NR 6 STOP PIN FITTING FROM TOP IAW AWA ER 03-5211-07035-TH3.
